L-cohomology and metabolicity of negatively curved complexes

Research output: Contribution to journalArticlepeer-review


We prove the analog of de Rham's theorem for l-cohomology of the universal cover of a finite simplicial complex. A sufficient criterion is given for linearity of isoperimetric functions for filling cycles of any positive dimension over ℝ. This implies the linear higher dimensional isoperimetric inequalities for the fundamental groups of finite negatively curved complexes and of closed negatively curved manifolds. Also, these groups are ℝ-metabolic.

Original languageEnglish (US)
Pages (from-to)51-77
Number of pages27
JournalInternational Journal of Algebra and Computation
Issue number1
StatePublished - Feb 1999
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'L-cohomology and metabolicity of negatively curved complexes'. Together they form a unique fingerprint.

Cite this